# SDR AALA20072463

- Difficulty date: December 17, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N423AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49335
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Inoperative
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T876/17DEC - NOSE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED NOSE GEAR SHOCK STRUT SEAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
